# SDR MEX2003286

- Difficulty date: July 13, 2003
- Submitted: September 2, 2003
- Operation: Air carrier
- Aircraft: N838AM
- Make and model: Doug DC-9-83
- Aircraft serial: 49397
- System (JASC): 2450 · AC Power Distribution System
- Part: Circuit Breaker
- Part number: B1740
- Condition: Failed
- Location: Electrical Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

FLT 133 - TIJ-BJX - AIR TURNBACK AS A RESULT OF BREAKERS J23 FORWARD LT FUEL TANK PUMP, J21 AFT CENTER FUEL TANK PUMP, J8 AND J9 RECIRCULATION FAN WERE BOUNCED IN FLT.  RESET THE BREAKERS, ALL CORRECT.  LT AND RT AC BUS PHASES VOLTAGE WERE CHECKED, ALL CORRECT.  ENGINES WERE TESTED WITH CROSSFEED FUEL SUPPLY, ALL CORRECT.  AGAIN AIRCRAFT AIR TURN BACK AS A RESULT OF THE SAME REPORT.  DURING REVISIT BREAKER B1-740 PHASE C OF RIGHT BAR A/C WAS WITH DAMAGE.  THE BREAKER B1-740 AND FAN CABIN RECIRCULATION WERE REPLACED IAW MM 21-20-12, ALL TEST CORRECT.  DURING PUSH BACK STARTER VALVE OF ENGINE NR 1 DID NOT OPEN.  AFTER THIS CHECK LEFT ENGINE STARTING WAS CORRECT.  AIRCRAFT WAS SENT FERRY TO MEX.  (M)
